MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX TIBIALSHEATH 30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX TIBIALSHEATH 30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation statement : to date attempts to retrieve the device have been unsuccessful, the complaint device has not been returned.Should at some point the complaint device is returned, the file will be re-opened so the evaluation and root cause can be added.A batch record review has been conducted to determine if there were any internal processing issues, which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No preventative or corrective action is required.(b)(6).(b)(4).
 
Event or Problem Description
It was reported that the device has been broken during screwing screw into it.To complete the procedure customer used another one device the same type.
 
Additional Manufacturer Narrative
Evaluation statement: to date attempts to retrieve the device have been unsuccessful, the complaint device has not been returned.Should at some point the complaint device is returned, the file will be re-opened so the evaluation and root cause can be added.A batch record review has been conducted to determine if there were any internal processing issues, which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No preventative or corrective action is required.Udi: (b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7669148
Report Number1221934-2018-51070
Device Sequence Number11424042
Product Code MAI
UDI-Device Identifier10886705013074
UDI-Public10886705013074
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Catalogue Number254601
Device Lot Number3477108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date07/09/2018
Patient Sequence Number1